Alert archive / Oregon / Red Flag Warnings in 2013
Red Flag Warning 9, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Aug 1, 2013, 3:14 AM PDT for 5 counties in Oregon. It took effect at Aug 1, 2013, 8:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2013, 3:14 AM PDT (10:14 UTC)
- In effect from
- Aug 1, 2013, 8:00 AM PDT
- Expired
- Aug 1, 2013, 8:19 PM PDT
- In force
- 12 hr
- Issued by
- NWS Medford, OR
Counties Douglas County, OR, Jackson County, OR, Klamath County, OR, Lake County, OR, Lane County, OR
The radar
The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 2648 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
271 WWUS86 KMFR 011014 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 314 AM PDT THU AUG 1 2013 ORZ624-012215- /O.CAN.KMFR.FW.W.0007.000000T0000Z-130802T0600Z/ /O.NEW.KMFR.FW.W.0009.130801T1500Z-130802T0600Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 314 AM PDT THU AUG 1 2013 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING. * AFFECTED AREA: FIRE WEATHER ZONE 624. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE THIS MORNING THROUGH THIS EVENING. THE PROBABILITY WILL BE HIGHEST IN THE NORTHERN HALF OF THE ZONE...FROM AROUND CHILOQUIN NORTHWARD. * OUTFLOW WINDS...LOCAL GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES OVER CRITICALLY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. VERY DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE ANY FIRES THAT DO DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ617-623-012200- /O.CAN.KMFR.FW.W.0007.000000T0000Z-130801T2200Z/ /O.NEW.KMFR.FW.W.0009.130801T1500Z-130801T2200Z/ UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES- 314 AM PDT THU AUG 1 2013 ...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON FOR ABUNDANT LIGHTNING WITH DRY FUELS... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM PDT THIS AFTERNOON. * AFFECTED AREA: FIRE WEATHER ZONES 617 AND 623. * THUNDERSTORMS...ARE EXPECTED AGAIN LATE THIS MORNING INTO THIS AFTERNOON. THE STORMS ARE EXPECTED TO MOVE EAST OF THE CASCADES BY THE MIDDLE OF THIS AFTERNOON. * OUTFLOW WINDS...LOCAL GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES OVER CRITICALLY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. VERY DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE ANY FIRES THAT DO DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ625-012215- /O.CON.KMFR.FW.W.0007.130801T1700Z-130802T0600Z/ SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 314 AM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONE 625... * AFFECTED AREA: FIRE WEATHER ZONE 625. * THUNDERSTORMS...ARE EXPECTED TO DEVELOP AGAIN LATE THIS MORNING AND CONTINUE THROUGH THIS EVENING. THE PROBABILITY WILL BE HIGHEST IN THE NORTHERN HALF OF THE ZONE...FROM PAISLEY NORTHWARD. * OUTFLOW WINDS...LOCAL GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES OVER CRITICALLY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. VERY DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE ANY FIRES THAT DO DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
953 WWUS86 KMFR 011614 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 914 AM PDT THU AUG 1 2013 ORZ625-020415- /O.EXT.KMFR.FW.W.0007.130801T1614Z-130802T0600Z/ SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 914 AM PDT THU AUG 1 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONE 625... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. * AFFECTED AREA: FIRE WEATHER ZONE 625. * THUNDERSTORMS...ARE EXPECTED TO DEVELOP AGAIN LATE THIS MORNING AND CONTINUE THROUGH THIS EVENING. THE PROBABILITY WILL BE HIGHEST IN THE NORTHERN HALF OF THE ZONE...FROM PAISLEY NORTHWARD THROUGH EARLY AFTERNOON THEN INCREASE OVER MOST THE ZONE IN THE LATE AFTERNOON INTO THE EVENING. * OUTFLOW WINDS...LOCAL GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES OVER CRITICALLY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. VERY DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE ANY FIRES THAT DO DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ624-020415- /O.CON.KMFR.FW.W.0009.000000T0000Z-130802T0600Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 914 AM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS... * AFFECTED AREA: FIRE WEATHER ZONE 624. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE THIS MORNING THROUGH THIS EVENING. THE PROBABILITY WILL BE HIGHEST IN THE NORTHERN HALF OF THE ZONE...FROM AROUND CHILOQUIN NORTHWARD IN THE MORNING THEN INCREASE ACROSS THE ZONE IN THE AFTERNOON. * OUTFLOW WINDS...LOCAL GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES OVER CRITICALLY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. VERY DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE ANY FIRES THAT DO DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ617-623-012200- /O.CON.KMFR.FW.W.0009.000000T0000Z-130801T2200Z/ UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES- 914 AM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON FOR ABUNDANT LIGHTNING WITH DRY FUELS... * AFFECTED AREA: FIRE WEATHER ZONES 617 AND 623. * THUNDERSTORMS...ARE EXPECTED AGAIN LATE THIS MORNING INTO THIS AFTERNOON. THE PROBABILITY OF THUNDERSTORMS WILL BE HIGHEST OVER THE EASTERN HALF OF THE ZONE FROM THE CASCADES CREST EAST. THE STORMS ARE EXPECTED TO MOVE EAST OF THE CASCADES BY THE MIDDLE OF THIS AFTERNOON. * OUTFLOW WINDS...LOCAL GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES OVER CRITICALLY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. VERY DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE ANY FIRES THAT DO DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
168 WWUS86 KMFR 012132 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 232 PM PDT THU AUG 1 2013 ORZ617-623-012245- /O.CAN.KMFR.FW.W.0009.000000T0000Z-130801T2200Z/ UMPQUA NATIONAL FOREST-SOUTHERN OREGON CASCADES- 232 PM PDT THU AUG 1 2013 ...RED FLAG WARNING IS CANCELLED FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONES 617 AND 623... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA: FIRE WEATHER ZONES 623 AND 617. EXPECT DRY WEATHER THROUGH THE REST OF TODAY WITH THUNDERSTORMS STAYING EAST OF THE AREA. $$ ORZ625-020600- /O.CON.KMFR.FW.W.0007.000000T0000Z-130802T0600Z/ SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 232 PM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONE 625... * AFFECTED AREA: FIRE WEATHER ZONE 625. * THUNDERSTORMS...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. THE PROBABILITY FOR THUNDERSTORMS WILL BE HIGHEST IN THE NORTHERN HALF OF THE ZONE...FROM PAISLEY NORTHWARD BUT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER SOUTHERN PORTIONS OF THE ZONE LATE THIS AFTERNOON AND EVENING. * OUTFLOW WINDS...LOCAL GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES OVER CRITICALLY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. VERY DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE ANY FIRES THAT DO DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ ORZ624-020600- /O.CON.KMFR.FW.W.0009.000000T0000Z-130802T0600Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 232 PM PDT THU AUG 1 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONE 624... * AFFECTED AREA: FIRE WEATHER ZONE 624. * THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH LATE THIS AFTERNOON INTO THIS EVENING. THE PROBABILITY OF THUNDERSTORMS WILL BE HIGHEST IN THE NORTHERN AND EASTERN PORTIONS OF THE ZONE. * OUTFLOW WINDS...LOCAL GUSTS TO 40 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES OVER CRITICALLY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. VERY DRY CONDITIONS AND LOCALLY GUSTY WINDS COULD CAUSE ANY FIRES THAT DO DEVELOP TO SPREAD RAPIDLY. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS WILL CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
626 WWUS86 KMFR 020319 RFWMFR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 819 PM PDT THU AUG 1 2013 ORZ625-020430- /O.CAN.KMFR.FW.W.0007.000000T0000Z-130802T0600Z/ SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN LAKE AND WESTERN HARNEY COUNTIES- 819 PM PDT THU AUG 1 2013 ...RED FLAG WARNING IS CANCELLED FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONE 625... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORMS HAVE DISSIPATED AND ARE NO LONGER EXPECTED OVER THE AREA TONIGHT. $$ ORZ624-020430- /O.CAN.KMFR.FW.W.0009.000000T0000Z-130802T0600Z/ KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST- 819 PM PDT THU AUG 1 2013 ...RED FLAG WARNING IS CANCELLED FOR ABUNDANT LIGHTNING WITH DRY FUELS FOR FIRE WEATHER ZONE 624... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORMS HAVE DISSIPATED AND ARE NO LONGER EXPECTED OVER THE AREA TONIGHT. $$ VISIT US AT WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 1, 1:01 AM PDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 1, 1:01 AM PDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
101 AM PDT THU AUG 1 2013
.DISCUSSION...01/00Z NAM/GFS IN.
THE MAIN STORY THIS MORNING CONTINUES TO BE THE EXTREMELY SMOKY
CONDITIONS OVER PORTIONS OF SOUTHWEST OREGON AND NORTHERN
CALIFORNIA. THERE IS ALSO THE THREAT OF THUNDERSTORM ACTIVITY THROUGH
THURSDAY...THOUGH THOSE APPEAR TO BE OVER FOR THIS MORNING. AT
LEAST ONE OF THE THUNDERSTORMS THAT DEVELOPED TODAY OVER THE
CASCADES BECAME SEVERE...AS IT DROPPED ONE INCH HAIL NEAR CRESCENT
LAKE. OTHER THAN THAT A MARINE PUSH HAS BROUGHT IN COOLER AIR TO
THE WEST SIDE AND THERE IS MARINE STRATUS ALONG THE COAST AND IN
THE UMPQUA AND LOWER ROGUE BASINS. MIDDLE AND HIGH LEVEL CLOUDS
HAVE DECREASED AS THEY WERE ASSOCIATED WITH A SHORT WAVE THAT HAS
SINCE MOVED NORTH OF THE AREA.
A LONG WAVE UPPER TROUGH OFFSHORE IS SLOWLY APPROACHING THE COAST.
SHORT WAVES EJECTING FROM THIS TROUGH WILL CONTINUE TO ENHANCE
UPPER LEVEL INSTABILITY AND THUS INCREASE THE CHANCES OF
CONVECTION. THE FIRST IN THE SERIES MOVED THROUGH THE AREA TODAY
AND A SECOND WEAKER WAVE MOVED THROUGH WEDNESDAY EVENING...SUPPORTING
SEVERAL THUNDERSTORMS ALONG AND JUST EAST OF THE CASCADES. SEVERAL
MORE WEAKER WAVES WILL FOLLOW INTO THURSDAY. THE LONG WAVE TROUGH
WILL MOVE ONSHORE THURSDAY NIGHT BUT WILL REMAIN OVER THE PACIFIC
NORTHWEST AS SHORT WAVES MOVE DOWN THE BACKSIDE OF THE TROUGH AND
SLOW ITS PROGRESS. THE FAVORED AREA FOR CONVECTION WILL MOVE OFF
TO THE EAST AS THE TROUGH MOVES ONSHORE...SO NO CONVECTION IS
EXPECTED FRIDAY OR SATURDAY.
WEAK LOW PRESSURE WILL LINGER OVER THE AREA INTO SUNDAY WITH A
WARMING TREND OVER THE INLAND AREAS. THE TROUGH IS CURRENTLY
PROGGED TO SHEAR SUNDAY...LEAVING A CUTOFF LOW OFF THE CALIFORNIA
COAST. AT THAT POINT THE FORECAST WILL BE DEPENDENT ON THE
LOCATION OF THE CUTOFF...WHICH IS A REAL DICEY FORECAST THIS FAR
OUT. HOWEVER...IT DOES LOOK LIKE THE FORECAST AREA WILL COME UNDER
SOUTHERLY FLOW ALOFT IN THIS PATTERN. UNSTABLE CONDITIONS MAY
REDEVELOP SUNDAY AND THE CURRENT FORECAST INCLUDES A SLIGHT CHANCE
OF AFTERNOON/EVENING THUNDERSTORMS OVER THE HIGHER TERRAIN. THE
LOW WILL LIKELY REMAIN WHEREVER IT SETS UP UNTIL AT LEAST THE
MIDDLE OF NEXT WEEK...SO THE THREAT OF AFTERNOON/EVENING
THUNDERSTORMS WILL ALSO PERSIST THROUGH THE FIRST PART OF NEXT
WEEK.
&&
.AVIATION...STRATUS SURGE WITH MVFR TO LOCALLY IFR CIGS HAS PUSHED
TO THE UMPQUA DIVIDE AND LOWER ROGUE BASIN THIS MORNING AND MAY
REACH AS FAR AS KMFR AROUND DAWN. SMOKE HAS THINNED AT KMFR BUT IS
STILL AROUND AS BOUNDARY LAYER WINDS REMAIN FROM THE N-NE.
THUNDERSTORMS HAVE ENDED FOR NOW...BUT ISOLATED TO SCATTERED
THUNDERSTORMS WILL REDEVELOP FROM THE CASCADE CREST EAST THURSDAY
AFTERNOON...BUT PROBABLY STAY NORTH OF KLMT. GUSTY WINDS AND
LIGHTNING ARE THE PRIMARY THREAT WITH THESE STORMS. CIGS AND VSBYS
SHOULD REMAIN VFR BUT MAY BE REDUCED TO MVFR NEAR ANY STORMS.
MOUNTAINS WILL BE OBSCURED AT TIMES WEST OF THE CASCADES FROM
SMOKE...STRATUS...OR A COMBINATION THEREOF. CIGS WILL LIFT WEST
SIDE BY MID MORNING BUT AS WNW WINDS KICK IN...SMOKE WILL BE DRAWN
BACK TOWARD KMFR. -WRIGHT
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 3 PM PDT THURSDAY FOR ORZ023-026.
RED FLAG WARNING UNTIL 11 PM PDT THURSDAY FOR ORZ027>029-031.
RED FLAG WARNING UNTIL 3 PM PDT THURSDAY FOR ORZ025.
RED FLAG WARNING UNTIL 11 PM PDT THURSDAY FOR ORZ030.
CA...NONE.
PACIFIC COASTAL WATERS...NONE.
15/15/08The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 5:29 PM PDT | Severe Thunderstorm Warning | MFR | Klamath | 46 min |
| Jul 31, 6:07 PM PDT | Severe Thunderstorm Warning | MFR | Klamath | 53 min |
| Jul 31, 6:57 PM PDT | Severe Thunderstorm Warning | MFR | Douglas, Klamath | 63 min |
| Aug 1, 2:07 PM PDT | Small Craft Advisory for Winds | MFR | 4 days | |
| Aug 1, 2:07 PM PDT | Small Craft Advisory for Hazardous Seas | MFR | 4 days |
Nearby
Red Flag Warnings in Oregon, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.